# SDR AALA20160421008

- Difficulty date: April 20, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- Aircraft time: 47,559 hours, 23,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Part serial: 22212
- Condition: Discharged
- Location: Cabin
- Part time: 12,713 hours, 7,296 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  SEAT MOUNTED EMER ESCAPE PATH LIGHTING, BETWEEN ROWS 3 & 19 IS INOPERATIVE.  R & R BATTERY ASSEMBLY AT MID-CABIN W LOCATION IAW AMM 33-60-98.  SYS CHECKED NORMAL.  SEE ALSO AALA 20160421007.
